Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/17876

Title: Singularities of bi-Hamiltonian systems
Authors: Bolsinov, Alexey V.
Izosimov, Anton
Issue Date: 2014
Publisher: © Springer Berlin Heidelberg
Citation: BOLSINOV, A.V. and IZOSIMOV, A., 2014. Singularities of bi-Hamiltonian systems. Communications in Mathematical Physics, 331 (2), pp.507-543
Abstract: We study the relationship between singularities of bi-Hamiltonian systems and algebraic properties of compatible Poisson brackets. As the main tool, we introduce the notion of linearization of a Poisson pencil. From the algebraic viewpoint, a linearized Poisson pencil can be understood as a Lie algebra with a fixed 2-cocycle. In terms of such linearizations, we give a criterion for non-degeneracy of singular points of bi-Hamiltonian systems and describe their types. © 2014 Springer-Verlag Berlin Heidelberg.
Description: The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-014-2048-3
Version: Accepted for publication
DOI: 10.1007/s00220-014-2048-3
URI: https://dspace.lboro.ac.uk/2134/17876
Publisher Link: http://dx.doi.org/10.1007/s00220-014-2048-3
ISSN: 0010-3616
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
CMP1.pdfAccepted version685.23 kBAdobe PDFView/Open

 

SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.